# SDR CA031210005

- Difficulty date: December 8, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 519 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Horiziontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION THE RT HORIZONTAL STABILIZER AUX FIN WAS FOUND TO BE LOOSE. UPON INVESTIGATION BY MAINTENANCE PERSONNEL THE FORWARD STABILZER BRACE AND AUX FIN ATTACH PLATE P/N 30653-2 WAS FOUND CRACKED COMPLETELY THROUGH AND AFT STABILIZER BRACE AND THE AUX FIN ATTACH PLATE WAS CRACKED APPROXIMATELY 1 INCH.  THE CRACKS STARTED AT THE RADIUS OF EACH PLATE. THE ATTACH PLATES WERE REPLACED WITH NEW PARTS.
